# SDR REXA2014121401193

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 24,509 hours, 21,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT ON RT SIDE OF FUSELAGE INOPERATIVE.  RELAMPED EMER LIGHT AT AFT RT FUSELAGE IAW AMM 33-51-21.  OPERATIONS CHECKED GOOD.
